Tohoku Mathematical Journal

Abstract Kazhdan-Lusztig theories

Edward Cline, Brian Parshall, and Leonard Scott

Full-text: Open access

Article information

Source
Tohoku Math. J. (2) Volume 45, Number 4 (1993), 511-534.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
http://projecteuclid.org/euclid.tmj/1178225846

Digital Object Identifier
doi:10.2748/tmj/1178225846

Mathematical Reviews number (MathSciNet)
MR1245719

Zentralblatt MATH identifier
0801.20013

Subjects
Primary: 20G05: Representation theory
Secondary: 17B10: Representations, algebraic theory (weights) 17B37: Quantum groups (quantized enveloping algebras) and related deformations [See also 16T20, 20G42, 81R50, 82B23] 20G10: Cohomology theory

Citation

Cline, Edward; Parshall, Brian; Scott, Leonard. Abstract Kazhdan-Lusztig theories. Tohoku Math. J. (2) 45 (1993), no. 4, 511--534. doi:10.2748/tmj/1178225846. http://projecteuclid.org/euclid.tmj/1178225846.


Export citation

References

  • [Al] H. ANDERSEN, The strong linkage principle, J. reine angew. Math. 315 (1980), 53-59.
  • [A2] H. ANDERSEN, An inversion formula for the Kazhdan-Lusztig polynomials for affine Weyl groups, Adv. Math. 60 (1986), 125-153.
  • [A3] H. ANDERSEN, Filtrations of cohomology modules for Chevalley groups, Ann. Scient. Ec. Norm Sup. (4) 16 (1983), 495-528.
  • [APW] H. ANDERSEN, P. POLO AND K. WEN, Representations of Quantum Groups, Invent, math. 104(1990), 1-59.
  • [AW] H. ANDERSEN AND K. WEN, Representations of quantum algebras in the mixed case, J. reine angew Math. 427 (1992), 35-50.
  • [BB] A. BEILINSON AND J. BERNSTEIN, Localisation des ^-modules, C. R. Acad. Sci. Paris 292 (1981), 15-18
  • [BBD] A. BEILINSON, J. BERNSTEIN AND P. DELIGNE, Analyse et topologie sur les espaces singulares, Asterisque 100 (1982).
  • [BG] A. BEILINSON AND V. GINZBURG, Mixed categories, Ext-duality, and representations (results an conjectures), preprint.
  • [BGG] J. BERNSTEIN, I. GELFAND AND S. GELFAND, A Category of ^-modules, Fun. Anal. Appl. 10 (1976), 87-92.
  • [BK] J. BRYLINSKI AND M. KASHIWARA, Kazhdan-Lusztig conjecture and holonomic systems, Invent math. 64 (1981), 387-410.
  • [C] L. CASIAN, Proof of the Kazhdan-Lusztig conjecture for Kac-Moody Algebras. (Symmetrisabl case), preprint (1990).
  • [CPS1] E. CLINE, B. PARSHALL AND L. SCOTT, Finite dimensional algebras and highest weight categories, J. reine angew. Math. 391 (1988), 85-99.
  • [CPS2] E. CLINE, B. PARSHALL AND L. SCOTT, Duality in highest weight categories, Cont. Math. 82 (1989), 7-22.
  • [CPS3] E. CLINE, B. PARSHALL AND L. SCOTT, Integral and graded quasi-hereditary algebras, I, J. Algebr 131 (1990), 126-160.
  • [D] V. DEODHAR, On some geometric aspects of Bruhat orderings II. The parabolic analog o Kazhdan-Lusztig polynomials, J. Algebra 111 (1987), 483-506.
  • [GJ] O. GABBER AND A. JOSEPH, Towards the Kazhdan-Lusztig conjecture, Ann. scient. Ec. Norm. Sup 14 (1981), 261-302.
  • [H] D. HAPPEL, Triangulated categories in the representation theory of finite dimensional algebras, vol. 119, London Math. Soc, 1988.
  • [1] R. IRVING, The socle filtration of a Verma module, Ann. Scient. Ec. Norm. Sup. 21 (1988), 47-65
  • [J] J. C. JANTZEN, Representations of algebraic groups, Academic Press, 1987
  • [KL1] D. KAZHDAN AND G. LUSZTIG, Representations of Coxeter groups and Hecke algebras, Invent math. 83 (1979), 165-184.
  • [KL2] D. KAZHDAN AND G. LUSZTIG, Schubert varieties and Poincare duality, Proc. Symp. Pure Math 36 (1980), 185-203.
  • [KL3] D. KAZHDAN AND G. LUSZTIG, Affine Lie algebras and quantum groups, Inter. Math. Res. Notice (Duke Math. J.) 2 (1991), 21-29.
  • [LI] G. LUSZTIG, Some problems in the representation theory of finite Chevalley groups, Proc. Symp Pure Math. 37 (1980), 313-317.
  • [L2] G. LUSZTIG, Hecke algebras and Jantzen's generic decomposition patterns, Adv. Math. 37 (1980), 121-164.
  • [L3] G. LUSZTIG, Modular representations and quantum groups, Cont. Math. Jour. 82 (1989), 59-77
  • [LV] G. LUSZTIG AND D. VOGAN, Singularities of closures of A^-orbits on a flag manifold, Invent, math 47 (1987), 263-269.
  • [P] B. PARSHALL, Finite dimensional algebras and algebraic groups, Cont. Math. 82 (1989), 97-114
  • [PS] B. PARSHALL AND L. SCOTT, Derived categories, quasi-hereditary algebras, and algebraic groups, Carleton U. Math. Notes 3 (1988), 1-104.
  • [PW] B. PARSHALL AND J. -P. WANG, Quantum linear groups, Memoirs A. M. S. 439(1991)
  • [SGA5] A. GROTHENDIECK ET AL, Cohomologie /-adique et functions L, Springer LNM 589, 1987
  • [So] W. SOERGEL, n-Cohomology of simple highest weight modules on walls and purity, Invent, math 98 (1989), 565-580.
  • [Sp] T. A. SPRINGER, Quelques applications delacohomologie d'intersection, Bourbaki Sem. 1981/1982
  • [VI] D. VOGAN, Irreducible representations ofsemisimple Liegroups, I and II, Duke Math. J. 46(1979), 61-108; 805-859.
  • [V2] D. VOGAN, Representations of real reductive Liegroups, Birkhauser, 1981
  • [W] JIAN-PAN WANG, Partial orderings on affine Weyl groups, J. East China Normal Univ. 4 (1987), 15-25.
  • [Y] JIACHEN YE, A theorem on the geometry of alcoves, J. Tongji Univ. 14 (1986), no. 1, 57-64